# SDR AALA202105089019

- Difficulty date: May 6, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737823
- Aircraft serial: 31253
- Aircraft time: 12,592 hours, 5,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 29C FLOOR LEVEL EXT LIGHT COVER IS MISSING. REINSTALLED EMERGENCY FLOOR PROXIMITY LIGHT SHROUD PER AMM 33-51-11.
